MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM
Model Number 860343
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while a stress study was being performed, the treadmill e-stop button was unresponsive.The patient had to jump off the treadmill to safely exit the treadmill.There was no report of a death or serious injury, nor was there a report of any adverse impact to any user or patient.A philips authorized third party field service engineer (fse) visited the customer facility to evaluate the device.The fse confirmed that they were unable to replicate the e-stop issue.The fse states that a facility technician removed and reinstalled the e-stop button which resulted in the e-stop button stopping the treadmill when engaged, resolving the issue.The fse was unable to confirm that the e-stop button had failed, as it was working as specified during his evaluation.Based on the information available and the testing conducted we were unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.

Brand Name
PHILIPS ST80I STRESS TEST SYSTEM
Common Device Name
PHILIPS ST80I STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16395474
Report Number1218950-2023-00092
Device Sequence Number12370454
Product Code DQK
UDI-Device Identifier00884838094840
UDI-Public00884838094840
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown